question-icon

What do absence of periods and itching in vagina after taking abortion tablets indicate?

default
Posted on Fri, 29 May 2015
Question: Dr. XXXXXXX tayal ,

hi Ma'am ,

Its been an month plus 15 days my wife has her last bleeding after taking all the manforce tab for abortion of 7 weeks pregnancy..but till now her next period hasn't came..meanwhile after having her heavy bleeding she used to have very mild bleeding last for next 20 days..Now a days she is getting a kind itchiness in her Via....g.na..I really do not understand what steps to be taken ..and why her next period is not coming in normal way..
Request you to suggest on an urgent basis..
doctor
Answered by Dr. Rakhi Tayal (59 minutes later)
Brief Answer:
Can be due to a repeat pregnancy.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The delay in bleeding this month can be due to a hormonal imbalance after taking the abortion pills or due to a repeat pregnancy. You can do her urine test to rule out the pregnancy. In case the test is negative she can take hormonal pills after consulting her gynecologist to have periods.
The itching in vagina is likely to be due to a mild fungal infection. She can use Candid V3 vaginal tablets and Intiwash vaginal wash to get a relief. In case it is persistent then oral anti fungal drugs may be needed.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13949 Questions

premium_optimized

The User accepted the expert's answer

Share on
What do absence of periods and itching in vagina after taking abortion tablets indicate?

Brief Answer: Can be due to a repeat pregnancy. Detailed Answer: Hello, Thanks for trusting us with your health concern. The delay in bleeding this month can be due to a hormonal imbalance after taking the abortion pills or due to a repeat pregnancy. You can do her urine test to rule out the pregnancy. In case the test is negative she can take hormonal pills after consulting her gynecologist to have periods. The itching in vagina is likely to be due to a mild fungal infection. She can use Candid V3 vaginal tablets and Intiwash vaginal wash to get a relief. In case it is persistent then oral anti fungal drugs may be needed. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal